MathSciNet Relay Station
MathSciNet bibliographic data
MR3200631 94A05
Maddah-Ali, Mohammad Ali; Niesen, Urs Fundamental limits of caching. IEEE Trans. Inform. Theory 60 (2014), no. 5, 2856–2867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement